# SDR ASAA2014121910015

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 30,845 hours, 9,433 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ELECTRIC LIGHT WAS ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  ACCOMPLISHED FIM ELECTRICAL LIGHT BITE 24-31, TASK 801, AUX BATTERY CHARGER INOP I FAULT.  VERIFIED AUX BATTERY CHARGER, C/B P91 WAS SET AND LIGHTS ON AUX BATTERY CHARGER WERE BOTH GREEN,  CLEARED FAULT WITH NO FURTHER DISCREPANCIES.  AUX BATTERY VOLTS WITHIN LIMITS AMM 24-31-11.  NO HISTORY 30 DAYS.  ALL GROUND TESTS PASS.
